MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER

DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER
Model Number DORNIER THULIO PERFORMANCE FIBER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the distal tip of the fiber broke inside a patient's kidney.The fragment was retrieved, and no harm to the patient was reported.The dhr review confirmed that the suspect fiber was manufactured without variances or deviations.The suspect fiber was scrapped by the healthcare provider and is unavailable for evaluation.Past complaints were reviewed, and there is no identifiable trend in complaints related to thulio fibers breaking.The risk related to a fiber break is identified as medium.The root cause cannot be fully determined without evaluating the fiber.
 
Event or Problem Description
Dmta received a report that the distal tip of the fiber broke inside a patient's kidney during a procedure.The fragment was retrieved, and no harm to the patient was reported.

Brand Name
DORNIER THULIO PERFORMANCE FIBER
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
4072024117
MDR Report Key25230751
Report Number1037955-2026-00014
Device Sequence Number10356684
Product Code GEX
UDI-Device Identifier00810116023318
UDI-Public00810116023318
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDORNIER THULIO PERFORMANCE FIBER
Device Catalogue NumberK2016365
Device Lot NumberC2523S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown